# SDR SWAA2021071981829

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS437 RBL23 WL156. ; / [01] EVALUATED CORROSION ON SHIELD; FOUND TO BE OUT LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION ON SHIELD; FOUND TO BE OUT LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED SHIELD BS 420-440; RBL 23 WL 156 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED NEW FWD SHIELD AT BS 420-440 RBL23 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A0080; [05] VERIFIED LOCATED AND DRILLED NEW FWD SHIELD AT BS 420-440 RBL23 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A0080; [06] OK TO INSTALL FWD CARGO BAY FWD SHIELD BS 420-440; RBL 23; WL 156.; [07] OK TO INSTALL SHIELD BS 420-440 RBL23; [08] INSTALLED FWD CARGO BAY FWD SHIELD BS 420-440; RBL 23; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A0080.; [09] VERIFIED INSTALL OF THE FWD CARGO BAY FWD SHIELD BS 420-440; RBL 23; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A0080; [10] VERIFIED TASK COMPLETE
